American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Z. Ditzian and A. Prymak. Discrete $d$-dimensional moduli of smoothness. Proc. Amer. Math. Soc. 142 (2014) 3553-3559.
Abstract, references, and article information   
View Article: PDF

[2] Borislav R. Draganov and Kamen G. Ivanov. A generalized modulus of smoothness. Proc. Amer. Math. Soc. 142 (2014) 1577-1590.
Abstract, references, and article information   
View Article: PDF

[3] M. Zuhair Nashed, Qiyu Sun and Jun Xian. Convolution sampling and reconstruction of signals in a reproducing kernel subspace. Proc. Amer. Math. Soc. 141 (2013) 1995-2007.
Abstract, references, and article information   
View Article: PDF

[4] Feng Dai. On generalized hyperinterpolation on the sphere. Proc. Amer. Math. Soc. 134 (2006) 2931-2941. MR 2231617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bin Han. On a conjecture about MRA Riesz wavelet bases. Proc. Amer. Math. Soc. 134 (2006) 1973-1983. MR 2215766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carlos Cabrelli, Sigrid B. Heineken and Ursula M. Molter. Local bases for refinable spaces. Proc. Amer. Math. Soc. 134 (2006) 1707-1718. MR 2204283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xiaojie Gao, S. L. Lee and Qiyu Sun. Eigenvalues of scaling operators and a characterization of $B$-splines. Proc. Amer. Math. Soc. 134 (2006) 1051-1057. MR 2196038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ognyan Kounchev and Hermann Render. The approximation order of polysplines. Proc. Amer. Math. Soc. 132 (2004) 455-461. MR 2022369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bin Han and Qun Mo. Tight wavelet frames generated by three symmetric $B$-spline functions with high vanishing moments. Proc. Amer. Math. Soc. 132 (2004) 77-86. MR 2021250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Manos Papadakis. On the dimension function of orthonormal wavelets. Proc. Amer. Math. Soc. 128 (2000) 2043-2049. MR 1654108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Douglas P. Hardin and Thomas A. Hogan. Refinable subspaces of a refinable space. Proc. Amer. Math. Soc. 128 (2000) 1941-1950. MR 1662241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ding-Xuan Zhou. Solvability of linear systems of PDE's with constant coefficients. Proc. Amer. Math. Soc. 127 (1999) 2013-2017. MR 1476403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Lyle Noakes. Accelerations of Riemannian quadratics. Proc. Amer. Math. Soc. 127 (1999) 1827-1836. MR 1486744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. Q. Jia, S. L. Lee and A. Sharma. Spectral properties of continuous refinement operators. Proc. Amer. Math. Soc. 126 (1998) 729-737. MR 1416091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rong-Qing Jia. Shift-invariant spaces on the real line. Proc. Amer. Math. Soc. 125 (1997) 785-793. MR 1350950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Akram Aldroubi. Oblique projections in atomic spaces. Proc. Amer. Math. Soc. 124 (1996) 2051-2060. MR 1317028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kang Zhao. Approximation from locally finite-dimensional shift-invariant spaces. Proc. Amer. Math. Soc. 124 (1996) 1857-1867. MR 1307577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Ron and N. Sivakumar. The approximation order of box spline spaces . Proc. Amer. Math. Soc. 117 (1993) 473-482. MR 1110553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Charles K. Chui and Jian-zhong Wang. A cardinal spline approach to wavelets . Proc. Amer. Math. Soc. 113 (1991) 785-793. MR 1077784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Edward Neuman. Inequalities involving multivariate convex functions. II . Proc. Amer. Math. Soc. 109 (1990) 965-974. MR 1009996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. Zwick. Characterizing shape preserving $L\sb 1$-approximation . Proc. Amer. Math. Soc. 103 (1988) 1139-1146. MR 954996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Charles K. Chui and Harvey Diamond. A natural formulation of quasi-interpolation by multivariate splines . Proc. Amer. Math. Soc. 99 (1987) 643-646. MR 877032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Rong Qing Jia. A counterexample to a result concerning controlled approximation . Proc. Amer. Math. Soc. 97 (1986) 647-654. MR 845982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C. de Boor and R. DeVore. Partitions of unity and approximation . Proc. Amer. Math. Soc. 93 (1985) 705-709. MR 776207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. de Boor and K. Höllig. Approximation order from bivariate $C\sp{1}$-cubics: a counterexample . Proc. Amer. Math. Soc. 87 (1983) 649-655. MR 687634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Carl de Boor and Klaus Höllig. Recurrence relations for multivariate $B$-splines . Proc. Amer. Math. Soc. 85 (1982) 397-400. MR 656111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Chatterjee and H. P. Dikshit. Convergence of a class of cubic interpolatory splines . Proc. Amer. Math. Soc. 82 (1981) 411-416. MR 612731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] C. de Boor, R. DeVore and K. Höllig. Mixed norm $n$-widths . Proc. Amer. Math. Soc. 80 (1980) 577-583. MR 587931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] T. N. T. Goodman and S. L. Lee. Another extremal property of perfect splines . Proc. Amer. Math. Soc. 70 (1978) 129-135. MR 0481760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. L. Lee. Fourier transforms of $B$-splines and fundamental splines for cardinal Hermite interpolations . Proc. Amer. Math. Soc. 57 (1976) 291-296. MR 0420074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2